If you know someone who uses street drugs, encourage them to:
- Tell someone they trust what they are using
- Try a small amount first
- Don’t use all at the same time. Wait a few minutes between people so you can help if someone overdoses
- Keep naloxone kits where you can see them while using
- Call 911 if any overdose is suspected, as people could need greater amount of naloxone than is readily available, and people could go back in respiratory arrest/overdose. Professional medical help is strongly advisable
Naloxone kits and training are available at KDFN Health Centre at nursing drop-in clinic and all is confidential. Narcan (Naloxone) nasal spray is available at any pharmacy for free for First Nation citizens. Drug testing for fentanyl available at Blood ties 4 directions, 405 Ogilvie, 867-633-2437. Outreach nurse can be reached at: (867) 334-3728 from 8:30 – 4:30, and the outreach van can be reached at (867) 334-1647 from 5:00 – 10:00 p.m. Monday-Saturday.